# SDR AALA20000735

- Difficulty date: May 5, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Part serial: 3723
- Condition: Failed
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

MXP - FLT 95 - DURING FLIGHT, EICAS MESSAGE INDICATED FORWARD EQUIPMENT COOLING FAN FAILED.  CIRCUIT BREAKER TRIPPED AND ELECTRICAL BURNING SMELL IN CABIN.  LANDED ORD WITHOUT INCIDENT.  REPLACED COOLING FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
